I think when we are put on a drug that has this long and scary list of potential side-effects we probably have a tendency to attribute any new twinge or change in our personality to that. You need to remember that you have had major surgery (I believe you had a mastectomy?) which in iteself is going to take some recovering from, plus you need to grieve for your changed body and "new normal" life. My guess is that even if you weren't on a hormone tablet you would need to do a fair bit of crying - it would be surprising if you didn't. I think it is a long process to fully recover from having had breast cancer, both physically and emotionally, and we can't rush it. Probably much better to be bawling than bottling it up. Go with the flow (of tears!) and you will find that it passes in time as you go through the recovery process. xxx
yes i I do have episodes and I have been on it for 3 years. I suppose it's because of the impact it has on hormone estrogen and low estrogen is associated with low mood, crying spells etc and of course some women are more sensitive to this than others.
I have thought many times of stopping it because of this and headaches every day but I suppose I am afraid of the 'what ifs'! It is a real dilemma! Of course Rachy your symptoms could settle so hold in there as it is early days for you, I hope u feel better soon.